MAUDE Adverse Event Report: ADVANCE MEDICAL DESIGNS, INC. UNBRANDED; CONTAINER, I.V.

ADVANCE MEDICAL DESIGNS, INC. UNBRANDED; CONTAINER, I.V.
Model Number 10-106
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
We just recently purchased this product to use for removing medication from glass vials ¿ it is supposed to be more aseptic than removing the rubber stopper on the medication vial, hopefully helping us reduce risk of infection.The product is difficult to use.It¿s very hard to insert it into the rubber vial stopper ¿ it has a pointy tip, but it¿s very hard to pierce the rubber with it.Also, in the process it cores out pieces of rubber, leaving rubber floating in the medication.

Brand Name
UNBRANDED
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ADVANCE MEDICAL DESIGNS, INC.
1241 atlanta industrial dr
marietta GA 30066
MDR Report Key22122783
Report Number22122783
Device Sequence Number4122574
Product Code KPE
UDI-Device Identifier00848340000027
UDI-Public(01)00848340000027(10)41219C4528(17)2029-10-31
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
Report Date (Section F) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-106
Device Catalogue Number10-106
Device Lot Number41219C4528
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/21/2025